MathSciNet Relay Station
MathSciNet bibliographic data
MR830795 58F05 (58F10 70H05)
Benettin, Giancarlo; Galgani, Luigi; Giorgilli, Antonio A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems. Celestial Mech. 37 (1985), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement